# SDR UPS99230019

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C53-111-03.00-01) ON L ANGLE AT BS 304, WL 150, RBL 20 (BELOW DOG HOUSE FLOOR).  REMOVED, FABRICATED AND INSTALLED NEW ANGLE, WORK DONE IAW SRM 53-10-2, 51-30-2 AND SRM 51-40-2.
